Paths and cycles in extended and decomposable digraphs. / Bang-Jensen, J.; Gutin, Gregory.

In: Discrete Mathematics, Vol. 164, 1997, p. 5-19.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 177 KB, PDF document

Links

Original languageEnglish
Pages (from-to)5-19
JournalDiscrete Mathematics
Volume164
DOIs
Publication statusPublished - 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879201